Alert archive / California / Wind Advisories in 2009
Wind Advisory 25, NWS San Diego, CA
NWS San Diego, CA issued this wind advisory at Nov 14, 2009, 1:50 PM PST for 4 counties in California. It took effect at Nov 15, 2009, 4:00 AM PST. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Nov 14, 2009, 1:50 PM PST (21:50 UTC)
- In effect from
- Nov 15, 2009, 4:00 AM PST
- Expired
- Nov 15, 2009, 6:00 PM PST
- In force
- 14 hr
- Issued by
- NWS San Diego, CA
Counties Orange County, CA, Riverside County, CA, San Bernardino County, CA, San Diego County, CA
The radar
The Santa Ana Mts radar (KSOX), 88 km from the middle of the area, began a volume at 21:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
San Diego, CA (KNKX), launched 12:00Z, 9.8 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 895 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 6 m²/s²
- 0-3 km storm-relative helicity
- -11 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KSGX 142150 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 150 PM PST SAT NOV 14 2009 ...LOCALLY GUSTY WINDS EXPECTED THOUGH AND BELOW THE PASSES AND CANYONS SUNDAY AND MONDAY... .SURFACE HIGH PRESSURE WILL MOVE INTO THE GREAT BASIN EARLY SUNDAY. THE RESULTING OFFSHORE FLOW WILL CAUSE LOCALLY GUSTY NORTHEAST TO EAST WINDS THROUGH AND BELOW THE PASSES AND CANYONS SUNDAY MORNING THROUGH MONDAY AFTERNOON. CAZ055-057-150600- /O.NEW.KSGX.WI.Y.0025.091115T1200Z-091116T0600Z/ SAN BERNARDINO COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS- 150 PM PST SAT NOV 14 2009 ...WIND ADVISORY IN EFFECT FROM 4 AM TO 10 PM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 10 PM PST SUNDAY. NORTHEAST WINDS OF 15 TO 25 MPH WITH LOCAL GUSTS TO 45 MPH ARE EXPECTED IN THE PASSES AND CANYONS ON SUNDAY MORNING. THE FLOW WILL SHIFT MORE TO THE EAST BY SUNDAY EVENING...BRINGING AN END TO THE STRONG GUSTY WINDS IN THE CAJON PASS AND SANTA ANA MOUNTAINS AND FOOTHILLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ048-150600- /O.NEW.KSGX.WI.Y.0025.091115T1200Z-091116T2200Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- 150 PM PST SAT NOV 14 2009 ...WIND ADVISORY IN EFFECT FROM 4 AM SUNDAY TO 2 PM PST MONDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 4 AM SUNDAY TO 2 PM PST MONDAY. NORTHEAST WINDS OF 15 TO 25 MPH WITH GUSTS TO 35 MPH ARE EXPECTED BELOW THE PASSES AND CANYONS SUNDAY MORNING THROUGH EARLY MONDAY AFTERNOON. LOCAL GUSTS IN EXCESS OF 45 MPH ARE POSSIBLE IN THE WINDIEST LOCATIONS. INITIALLY...THE FLOW WILL BE FROM THE NORTH. THIS WILL CAUSE GUSTY WINDS BELOW THE CAJON PASS ALONG INTERSTATES 15 AND 215 SUNDAY MORNING. THE FLOW WILL BECOME MORE EASTERLY ON SUNDAY AFTERNOON AND MONDAY...DECREASING THE WINDS BELOW THE CAJON PASS...BUT INCREASING THE WINDS ALONG INTERSTATE 10 CORRIDOR THROUGH AND BELOW THE BANNING PASS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ050-056-058-150600- /O.NEW.KSGX.WI.Y.0025.091115T1700Z-091116T2200Z/ SAN DIEGO COUNTY VALLEYS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS- 150 PM PST SAT NOV 14 2009 ...WIND ADVISORY IN EFFECT FROM 9 AM SUNDAY TO 2 PM PST MONDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM SUNDAY TO 2 PM PST MONDAY. EAST WINDS OF 15 TO 25 MPH WITH LOCAL GUSTS TO 35 MPH ARE EXPECTED IN THE INLAND VALLEYS...WITH LOCAL GUSTS TO 45 MPH EXPECTED IN THE MOUNTAINS SUNDAY MID MORNING THROUGH EARLY MONDAY AFTERNOON. THE STRONGEST WINDS WILL OCCUR NEAR THE FOOTHILLS AND THROUGH AND BELOW THE MOUNTAIN PASSES AND CANYONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ SCV
4 follow-up statements
000 WWUS76 KSGX 150535 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 935 PM PST SAT NOV 14 2009 ...LOCALLY GUSTY WINDS THOUGH AND BELOW THE PASSES AND CANYONS SUNDAY AND MONDAY... .SURFACE HIGH PRESSURE WILL MOVE INTO THE GREAT BASIN EARLY SUNDAY. THE RESULTING OFFSHORE FLOW WILL CAUSE LOCALLY GUSTY NORTHEAST TO EAST WINDS THROUGH AND BELOW THE PASSES AND CANYONS SUNDAY MORNING THROUGH MONDAY AFTERNOON. CAZ055-057-151500- /O.CON.KSGX.WI.Y.0025.091115T1200Z-091116T0600Z/ SAN BERNARDINO COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS- 935 PM PST SAT NOV 14 2009 ...WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO 10 PM PST SUNDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO 10 PM PST SUNDAY. NORTHEAST WINDS OF 15 TO 25 MPH WITH LOCAL GUSTS TO 45 MPH ARE EXPECTED IN THE PASSES AND CANYONS ON SUNDAY MORNING. THE FLOW WILL SHIFT MORE EASTERLY BY SUNDAY EVENING...BRINGING AN END TO THE STRONG GUSTY WINDS IN THE CAJON PASS AND SANTA ANA MOUNTAINS AND FOOTHILLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ048-151500- /O.CON.KSGX.WI.Y.0025.091115T1200Z-091116T2200Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- 935 PM PST SAT NOV 14 2009 ...WIND ADVISORY REMAINS IN EFFECT FROM 4 AM SUNDAY TO 2 PM PST MONDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 4 AM SUNDAY TO 2 PM PST MONDAY. NORTHEAST WINDS OF 15 TO 25 MPH WITH GUSTS TO 35 MPH ARE EXPECTED BELOW THE PASSES AND CANYONS SUNDAY MORNING THROUGH EARLY MONDAY AFTERNOON. LOCAL GUSTS IN EXCESS OF 45 MPH ARE POSSIBLE IN THE WINDIEST LOCATIONS. INITIALLY...THE FLOW WILL BE FROM THE NORTH. THIS WILL CAUSE GUSTY WINDS BELOW THE CAJON PASS ALONG INTERSTATES 15 AND 215 SUNDAY MORNING. THE FLOW WILL BECOME MORE EASTERLY ON SUNDAY AFTERNOON AND MONDAY...DECREASING THE WINDS BELOW THE CAJON PASS...BUT INCREASING THE WINDS ALONG INTERSTATE 10 CORRIDOR THROUGH AND BELOW THE BANNING PASS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ050-056-058-151500- /O.CON.KSGX.WI.Y.0025.091115T1700Z-091116T2200Z/ SAN DIEGO COUNTY VALLEYS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS- 935 PM PST SAT NOV 14 2009 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM SUNDAY TO 2 PM PST MONDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM SUNDAY TO 2 PM PST MONDAY. EAST WINDS OF 15 TO 25 MPH WITH LOCAL GUSTS TO 35 MPH ARE EXPECTED IN THE INLAND VALLEYS SUNDAY AND MONDAY...WITH LOCAL GUSTS TO 45 MPH IN THE MOUNTAINS. THE STRONGEST WINDS WILL OCCUR NEAR THE FOOTHILLS AND THROUGH AND BELOW THE MOUNTAIN PASSES AND CANYONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
000 WWUS76 KSGX 151003 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 203 AM PST SUN NOV 15 2009 ...LOCALLY GUSTY WINDS THROUGH AND BELOW PASSES AND CANYONS TODAY... .SURFACE HIGH PRESSURE OVER THE GREAT BASIN WILL BRING GUSTY OFFSHORE WINDS THROUGH AND BELOW PASSES AND CANYONS TODAY...MAINLY TO NORTHERN AREAS. CAZ055-151115- /O.CAN.KSGX.WI.Y.0025.091115T1200Z-091116T0600Z/ SAN BERNARDINO COUNTY MOUNTAINS- 203 AM PST SUN NOV 15 2009 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELLED THE WIND ADVISORY. LOCAL NORTH WINDS WITH GUSTS TO 30 MPH THROUGH PASSES AND CANYONS THROUGH EARLY AFTERNOON. $$ CAZ050-056-058-151115- /O.CAN.KSGX.WI.Y.0025.091115T1700Z-091116T2200Z/ SAN DIEGO COUNTY VALLEYS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS- 203 AM PST SUN NOV 15 2009 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELLED THE WIND ADVISORY. LOCAL NORTHEAST WINDS WITH GUSTS TO 30 MPH THROUGH PASSES AND CANYONS FOR TODAY. $$ CAZ048-057-152200- /O.EXT.KSGX.WI.Y.0025.091115T1200Z-091115T2200Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SANTA ANA MOUNTAINS AND FOOTHILLS- 203 AM PST SUN NOV 15 2009 ...WIND ADVISORY NOW IN EFFECT UNTIL 2 PM PST THIS AFTERNOON... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 2 PM PST THIS AFTERNOON. AREAS OF NORTHEAST WINDS 15 TO 25 MPH THROUGH EARLY AFTERNOON WITH GUSTS TO 40 MPH THROUGH AND BELOW PASSES AND CANYONS. WINDS WILL BE STRONGEST AND COVERAGE GREATEST FROM AROUND SUNRISE THROUGH EARLY AFTERNOON. WINDS WILL DIMINISH THIS AFTERNOON. THE WINDS MAY CAUSE AREAS OF BLOWING DUST WITH LOCAL VISIBILITIES NEAR ZERO AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST COULD REDUCE VISIBILITY TO NEAR ZERO. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. && $$ MARTIN
000 WWUS76 KSGX 152114 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 114 PM PST SUN NOV 15 2009 ...LOCALLY GUSTY WINDS THROUGH AND BELOW PASSES AND CANYONS TODAY... .SURFACE HIGH PRESSURE OVER THE GREAT BASIN WILL BRING GUSTY OFFSHORE WINDS THROUGH AND BELOW PASSES AND CANYONS TODAY. CAZ048-057-160200- /O.EXT.KSGX.WI.Y.0025.000000T0000Z-091116T0200Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SANTA ANA MOUNTAINS AND FOOTHILLS- 114 PM PST SUN NOV 15 2009 ...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM PST THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 6 PM PST THIS EVENING. AREAS OF NORTHEAST WINDS 15 TO 25 MPH WILL CONTINUE THIS AFTERNOON WITH LOCAL GUSTS TO 40 MPH THROUGH AND BELOW PASSES AND CANYONS. THE WINDS MAY CAUSE AREAS OF BLOWING DUST WITH LOCAL VISIBILITIES LESS THAN ONE QUARTER MILE AT TIMES. THE GUSTY NORTHEAST WINDS SHOULD DIMINISH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST COULD REDUCE VISIBILITY TO NEAR ZERO. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. && $$ SCV
000 WWUS76 KSGX 160137 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 537 PM PST SUN NOV 15 2009 CAZ048-057-160245- /O.EXP.KSGX.WI.Y.0025.000000T0000Z-091116T0200Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SANTA ANA MOUNTAINS AND FOOTHILLS- 537 PM PST SUN NOV 15 2009 ...WIND ADVISORY WILL EXPIRE AT 6 PM PST THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 6 PM PST THIS EVENING. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this wind advisory went out at Nov 14, 9:30 AM PST, 4 hours 20 minutes earlier.
Area forecast discussion, Nov 14, 9:30 AM PST, 4 hours 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN DIEGO CA 930 AM PST SAT NOV 14 2009 .SYNOPSIS...COOL DRY NORTHWEST FLOW TODAY. WARMER SUNDAY THROUGH TUESDAY UNDER HIGH PRESSURE. MODERATE OFFSHORE FLOW WILL CAUSE LOCAL GUSTY WINDS THROUGH AND BELOW MOUNTAIN CANYONS AND PASSES SUNDAY AND MONDAY. COOLER WITH MORE CLOUDS DURING THE SECOND HALF OF NEXT WEEK AS A COUPLE OF UPPER LEVEL LOW PRESSURE SYSTEMS MOVE THROUGH. && .DISCUSSION...FOR SOUTHWEST CALIFORNIA INCLUDING SAN DIEGO... ORANGE...SOUTHWEST SAN BERNARDINO AND WEST RIVERSIDE COUNTIES. .SHORT TERM (TODAY-MONDAY)...THERE WERE PATCHY LOW CLOUDS AND FOG BACKED UP AGAINST THE MOUNTAINS THIS MORNING...OTHERWISE IT WAS MOSTLY CLEAR. THE 12Z KNKX SOUNDING SHOWED A FAIRLY MOIST BOUNDARY LAYER AND MODERATE WESTERLY WINDS ALOFT. ONSHORE GRADIENTS TO THE E WITH ABOUT 3 MB SAN-IPL. DECREASING RESIDUAL LOW LEVEL MOISTURE WILL BRING PARTLY CLOUDY SKIES TODAY....CLEARING OUT BY LATE THIS AFTERNOON IN DRY COOL NW FLOW. MAX TEMPERATURES WILL BE ABOUT 5-10 DEGREES BELOW SEASONAL AVERAGES IN MOST AREAS. AN UPPER LEVEL RIDGE OF HIGH PRESSURE WILL MOVE ACROSS THE WEST SUNDAY AND MONDAY AS AN UPPER LOW MOVES OVER THE COLORADO PLATEAU. A 1035 MB SURFACE HIGH WILL BUILD OVER NORTHERN NEVADA ON SUNDAY...THEN SLOWLY WEAKEN AND MOVE EAST ON MONDAY. THIS WILL CAUSE WEAK TO LOCALLY MODERATE OFFSHORE FLOW WITH LOCAL GUSTY WINDS THROUGH AND BELOW MOUNTAIN CANYONS AND PASSES SUNDAY AND MONDAY. MODEL FORECAST THERMAL/PRESSURE GRADIENTS BETWEEN THE VALLEYS AND DESERTS INDICATE THAT WIND GUSTS COULD GET CLOSE TO ADVISORY STRENGTH DESPITE THE LACK OF UPPER LEVEL SUPPORT. ISOLATED GUSTS TO NEAR 50 MPH ARE POSSIBLE IN THE WINDIEST LOCATIONS. THE GUSTY WINDS ARE EXPECTED TO FIRST DEVELOP IN THE NORTHERN AREAS EARLY SUNDAY MORNING...THEN IN THE SAN DIEGO INLAND VALLEYS AND MOUNTAINS BY MID DAY. THE WINDS WILL WEAKEN SUNDAY EVENING...THEN INCREASE AGAIN MONDAY MORNING. THE COMBINATION OF OFFSHORE FLOW AND UPPER LEVEL HIGH PRESSURE WILL CAUSE AN INCREASE IN TEMPS AND A DECREASE IN HUMIDITY. HIGH TEMPS INLAND WILL BE ABOUT 5 DEGREES ABOVE SEASONAL AVERAGES BY MONDAY WITH 80S EXPECTED IN THE WARMEST VALLEYS. THE WARM...DRY OFFSHORE WINDS WILL INCREASE THE FIRE WEATHER HAZARD SUNDAY AND MONDAY. && .LONG TERM (TUESDAY-FRIDAY)...MUCH WEAKER WINDS AND CONTINUED WARM ON TUESDAY WITH RIDGING ALOFT AND WEAKENING OFFSHORE FLOW. AN UPPER TROUGH SHOULD MOVE THROUGH LATE WEDNESDAY AND ANOTHER EARLY FRIDAY. THESE WILL BRING MORE CLOUDS AND COOLING WITH LOCAL GUSTY ONSHORE WINDS AT TIMES IN THE MOUNTAINS AND DESERTS. MOST OF THE COLD AIR AND ENERGY ASSOCIATED WITH THESE TROUGHS WILL MOVE PAST TO THE N AND MOISTURE WILL BE LIMITED. SO WILL ONLY INDICATE LOW LEVEL POPS FOR NOW...NOT ENOUGH TO PRODUCE PRECIP IN THE ZONES. && .FIRE WEATHER...SURFACE HIGH PRESSURE WILL BUILD OVER THE PLATEAU AND BRING WARM DRY OFFSHORE FLOW TO SOUTHERN CALIFORNIA SUNDAY AND MONDAY. THERE WILL BE LOCALLY GUSTY WINDS 25 TO 35 MPH WITH ISOLATED GUSTS TO NEAR 50 MPH AND MUCH LOWER HUMIDITIES THAT WILL BRING CRITICAL FIRE WEATHER CONDITIONS. A FIRE WEATHER WATCH IS IN EFFECT FOR THE MOUNTAINS...VALLEYS AND INLAND ORANGE COUNTY FOR SUNDAY AND MONDAY. && .AVIATION... 141630Z...EXPECT VFR CONDITIONS TODAY WITH SCT CU WEST OF THE MTNS AND UNRESTRICTED VIS. PG && .SGX WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FOR THE MOUNTAINS...VALLEYS AND INLAND ORANGE COUNTY. SEE LAXRFWSGX. && PUBLIC...SCV AVIATION...PG FIRE WEATHER...SMALL
Hazardous weather outlook, Nov 14, 4:00 AM PST, 9 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN DIEGO CA 400 AM PST SAT NOV 14 2009 CAZ042-043-048-050-055>058-060>062-PZZ750-PZZ775-150000- ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS- RIVERSIDE COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS- SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT 30 NM- WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND- 400 AM PST SAT NOV 14 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME SOUTHWESTERN CALIFORNIA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A FIRE WEATHER WATCH IS IN EFFECT FROM SUNDAY MORNING THROUGH MONDAY AFTERNOON FOR LOW HUMIDITY AND GUSTY WINDS. SANTA ANA CONDITIONS WILL PRODUCE GUSTY NORTHEAST WINDS THROUGH AND BELOW MOUNTAIN CANYONS AND PASSES. .SPOTTER INFORMATION STATEMENT...SKYWARN WEATHER ACTIVATION IS NOT REQUESTED FOR THIS AREA...HOWEVER WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS. ATKIN
The office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 14, 1:36 PM PST | Red Flag Warning | SGX | Orange, Riverside, San Bernardino, San Diego | 26 hr |
Nearby
Wind Advisories in California, 2009Every wind advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.